Detail Submit Scopus

detail
Author Windarto, Purwati U.D., Amalia N.
Judul Artikel A Mathematical Model of Social Media Popularity with Standard Incidence Rate
Nama Jurnal IOP Conference Series: Materials Science and Engineering
Tahun 2019
Volume 546
Issue 5
No. Artikel 52086
Halaman 0 - 0
DOI 10.1088/1757-899X/546/5/052086
Type Dokumen Conference Paper
EID 2-s2.0-85069512549
Link Url https://www.scopus.com/inward/record.uri?eid=2-s2.0-85069512549&doi=10.1088%2f1757-899X%2f546%2f5%2f052086&partnerID=40&md5=2d0499bd62e2d330040a497fdb48a194